Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Treatment for pain in mid section after taking medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3184 Questions
Thank you Doctor. My question is: I have reacted to some of the supplements and drugs, resulting dull (painful) feeling to the mid section, right side of my body. Please tell me whether that is the location of my liver, kidney, or digestion system area. I failed totally despite my very hard trying to find the correct answer. My home phone: XXXX, and my email is YYYY@YYYY (preferred).
Posted Sat, 8 Mar 2014 in Medicines and Side Effects
Answered by Dr. Shafi Ullah Khan 48 minutes later
Brief Answer: Seek Help from Nearby ER Detailed Answer: Good day Mr XXXX! Thank you for asking. I am Dr S Khan and i would like to help you with your concern for these pains which you are getting in the right side of the body. Mr chang provided symptoms need a bit detailed history and some clinical correlation. Now you have taken drug supplements you mentioned. If the detail of those things had been provided we could talk better. Pain in mid section and to right of it is too vague a description. it could be stomach as that pain is in epigastric area mid section in rib between rib cages or gall bladder pain. Kidney pains are usually in flank areas and their presentation is different. Mr chang in nut shell i would recommend visit to ER as geriatric age has its own limitations and it needs a complete work up and examination before sorting out the aetiology for this. Seek help nearby ER and they will sort oit out for you. Hope Mr chang it helps. Take good care and have a very good rest of the day.Please close the discussion Regards Khan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor